# SDR DALA2020110603617

- Difficulty date: September 12, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 47,233 hours, 24,358 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ELEVATOR BUSHING HINGE 1 OUTBOARD SIDE ON RT HORIZONTAL STABILIZER.  CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON OUTBOARD LUG OF HINGE FITTING NR 1 RT ELEVATOR, AS PER PRI ERA 533420-14 REV B PRI REV 0 ERA  533420-14 REV B AND A319 SRM 55-26-41-300-004.
